# SDR QXEA200701615

- Difficulty date: October 22, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 20,613 hours, 29,746 cycles
- Engine: Pwa PW123D
- Engine time: 21,356 hours, 30,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0062
- Condition: Smoke
- Location: Nr 2
- Part time: 21,356 hours, 30,867 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YKM FLIGHT NR 2003 - AFTER ENGINE START AND NR 2 BLEED TURNED ON, SMOKE FILLED COCKPIT AND STARTED TO APPEAR AS A HAZE IN CABIN.  MAINTENANCE REPLACED THE ENGINE.  OPERATIONALS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
